Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling of dehydration and frequent urination, take plenty of water with electrolyte tablets, withdrawn allergy medicine. Remedy?

About 8 months ago I talked to my Dr about feeling as if I was chronically dehydrated from my allergy meds. It was the weirdest thing because I felt dehydrated, yet had frequent urination . I did some research and found that being dehydrated can cause the water to run through you. We agreed to stop my daily claratin D. I ve made sure my water intake is high good and have even added an electrolyte tablet to my water the first few months to get my body used to retaining the water again. However, I still have frequent urination and dry throat . I am not sure what to do next.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. The thirst you had is not due to dehydration but due to anti histaminic action and vasoconstriction. and also due to frequent urination of some reason.
Frequent urination may be due to urine infection diabitis anxiety etc. i advise you to consult a physician for diagnosis and treatment. you may have to go for blood work to exclude diabitis. you have to get treated for diabetis or infection if they are there.
Iadvise to follow some divertion procedures as yoga meditation reading hearing music if interested gardening if not interested in any of these engased in some thing which you like more. try not to think of your problem any more. thanks forr calling.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor